Have Medical Questions? Ask a Doctor Online!
I'm sorry to hear that you are feeling bad ...
I think that you need medical evaluation tomorrow if not feeling much better though ..
It is not clear at all from your history as to what the SOURCE of your illness is...
You may be having onset of gastroenteris or UTI or other ...
Physical exam and supportive testing is needed to help define your illness and guide treatment ...
I hope that this information is helpful for you
Let me know if you have further questions or concerns
I will be happy to get back with you
If my answer has been helpful and to your satisfaction then please remember to leave positive feedback
Thank you and Best Regards,
Anthony Bray MD
No the amoxicillin should not cause a fever ..
Not knowing the SOURCE of your illness I can't tell you that amoxicillin is going to be helpful or not ...
If viral then it would not alter the course of the illness either positive or negative ..
I hope that this is helpful for you
Let me know if you have further questions or discussion